# SDR UPS203297

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND CRACK ON RT ELEVATOR NOSE RIB AT ELEVATOR STA 191.58.  REPLACED RIB PER SRM 51-30-2.
